Search Results

There are 1163 results for: content related to: A semi-discrete central scheme for scalar hyperbolic conservation laws with heterogeneous storage coefficient and its application to porous media flow

  1. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  2. Approximations of the Carrier–Greenspan periodic solution to the shallow water wave equations for flows on a sloping beach

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 4, 10 June 2012, Pages: 763–780, Sudi Mungkasi and Stephen G. Roberts

    Version of Record online : 9 JUN 2011, DOI: 10.1002/fld.2607

  3. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  4. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2712

  5. A computational method for geometric optimization of enhanced heat transfer devices based upon entropy generation minimization

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 3, 30 January 2013, Pages: 370–402, Lee J. Betchen and Anthony G. Straatman

    Version of Record online : 19 MAR 2012, DOI: 10.1002/fld.3670

  6. A finite volume cell-centered Lagrangian hydrodynamics approach for solids in general unstructured grids

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 7, 10 July 2013, Pages: 770–810, Shiv Kumar Sambasivan, Mikhail J Shashkov and Donald E Burton

    Version of Record online : 22 JAN 2013, DOI: 10.1002/fld.3770

  7. On the pressure approximation in nonstationary incompressible flow simulations on dynamically varying spatial meshes

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 6, 30 June 2012, Pages: 1045–1064, Michael Besier and Winnifried Wollner

    Version of Record online : 21 JUL 2011, DOI: 10.1002/fld.2625

  8. An unfitted interior penalty discontinuous Galerkin method for incompressible Navier–Stokes two-phase flow

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 3, 30 January 2013, Pages: 269–293, F. Heimann, C. Engwer, O. Ippisch and P. Bastian

    Version of Record online : 28 FEB 2012, DOI: 10.1002/fld.3653

  9. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Version of Record online : 19 MAR 2014, DOI: 10.1002/fld.3902

  10. Efficient stochastic FEM for flow in heterogeneous porous media. Part 1: random Gaussian conductivity coefficients

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 5, 20 February 2014, Pages: 359–385, L. Traverso, T.N. Phillips and Y. Yang

    Version of Record online : 31 OCT 2013, DOI: 10.1002/fld.3854

  11. A thermodynamic and dynamic subgrid closure model for two-material cells

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 130–151, Mingyu Sun

    Version of Record online : 20 MAR 2013, DOI: 10.1002/fld.3791

  12. Analytical and Chebyshev pseudospectral numerical solutions for a class of axisymmetric horizontal flows dominated by mass or heat sources

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 537–561, M. Mohammadian and M. Charron

    Version of Record online : 21 DEC 2011, DOI: 10.1002/fld.2697

  13. Local moving least square-one-dimensional integrated radial basis function networks technique for incompressible viscous flows

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 11, 20 December 2012, Pages: 1443–1474, D. Ngo-Cong, N. Mai-Duy, W. Karunasena and T. Tran-Cong

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3640

  14. A heterogeneous modeling method for porous media flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 7, 10 July 2014, Pages: 487–518, Georgette Hlepas, Timothy Truster and Arif Masud

    Version of Record online : 3 APR 2014, DOI: 10.1002/fld.3904

  15. A new weighted upwind finite volume element method based on non-standard covolume for time-dependent convection–diffusion problems

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 953–975, Fuzheng Gao and Dong Liang

    Version of Record online : 22 JUL 2013, DOI: 10.1002/fld.3830

  16. Efficient computation of operator-type response sensitivities for uncertainty quantification and predictive modeling: illustrative application to a spent nuclear fuel dissolver model

    International Journal for Numerical Methods in Fluids

    Volume 83, Issue 2, 20 January 2017, Pages: 149–174, Dan G. Cacuci, Aurelian F. Badea, Madalina C. Badea and James J. Peltz

    Version of Record online : 9 JUN 2016, DOI: 10.1002/fld.4258

  17. A mass-fraction-based interface-capturing method for multi-component flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 1, 10 September 2013, Pages: 74–102, Z. D. Wu, L. Sun and Z. Zong

    Version of Record online : 27 MAY 2013, DOI: 10.1002/fld.3805

  18. An exact non-linear Navier–Stokes compressible-flow solution for CFD code verification

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 157–176, Joe Iannelli

    Version of Record online : 7 SEP 2012, DOI: 10.1002/fld.3731

  19. Finite volume element methods for nonequilibrium radiation diffusion equations

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 12, 30 December 2013, Pages: 1059–1080, Xiukun Zhao, Yanli Chen, Yanni Gao, Changhua Yu and Yonghai Li

    Version of Record online : 13 AUG 2013, DOI: 10.1002/fld.3838

  20. Algorithm for analysis of flows in ribbed annuli

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 7, 10 March 2012, Pages: 805–838, H. V. Moradi and J. M. Floryan

    Version of Record online : 2 MAY 2011, DOI: 10.1002/fld.2581